View Poll Results: depresion during pct is caused by?
- 10. You may not vote on this poll
1.drugs, especially clomid
2.test levels are low
does pct make you big, then give me couple!
09-24-2004, 03:26 PM #1
is it clomid or not the cause....?
Even though it seems wise to say since test are low on during pct emphasises the fact the depression is due to that and that alone. While I reject this theory.
Who has any evidence that test will make you euphoric and lack of test will cause depression. Depression is a complex chemical problem that get triggered through some stress yet to known or exactly pinpointed.
from experience, I am not a usual depression type don't get me wrong I do get depressed sometimes but that is normal fact of life. Anyways, right now I am on clomid100mg+40mgnolvedex. I feel very low and everything feels weird and pointless. Can’t get over ex. the fact I might not have a chance to go to med school. Stuff like that. The only time I have felt like this when I was on phetermine and anyone experienced this dangerous drug knows how it makes you both mentally and physically depressed. I believe there is something that clomid does that changes brain chemistry and therefore causes depression same ways as phetermine in no means I am qualified for the science but still believe this. Here is a poll. Depression during cycle is caused by... do the poll!
Last edited by 2timer; 09-24-2004 at 03:28 PM.
09-24-2004, 04:08 PM #2
i think its your hormones being all out of whack and trying to get back to normal that duz it as well as knowing that you're not on the juice which makes you think you can't lift as much and you arent as strong
09-24-2004, 04:22 PM #3
maybe that is true. but why is it so many have quite during pct and depressions has subsided.
09-24-2004, 05:20 PM #4
"Who has any evidence that test will make you euphoric and lack of test will cause depression"
Ask any man that needed to go on HRT how they feel now and how they felt when thier test levels were low........... Your test levels among other hormones play a huge role in the way you feel, your mood, and over all health.
09-25-2004, 12:27 PM #5
I doubt it is low test. I absolutely feel it is the drug.
09-25-2004, 03:19 PM #6
SIDE EFFECTS, that may go away during treatment, include hot flashes, nausea, vomiting, breast tenderness, dizziness, lightheadedness, headache, or mood changes. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience stomach or pelvic pain, bloating, or blurred vision. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.
exactly modd changes the drug is dangerous. it is not low test levels!
09-25-2004, 03:21 PM #7
again mood changes!
The risks of clomiphene are minor, and the incidence of these problems are rare. The most common side effects are headache, hot flashes, vaginal dryness, mood changes and visual disturbances.
09-25-2004, 03:24 PM #8
source is a steroid supply side and
I can not mention here!
The drug seems to have estrogenic effects on mood, which can be beneficial (improving relationships with women by improving empathy) or can yield depression or PMS-like symptoms, but for most users there is no significant effect either way.
09-25-2004, 03:28 PM #9
last time I will touch clomid again! hate the stuff.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)